HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

TOPOLOGICAL INSTABILITY OF LAMINAR FLOWS FOR THE TWO-DIMENSIONAL NAVIER-STOKES EQUATION WITH CIRCULAR ARC NO-SLIP BOUNDARY CONDITIONS

Files in This Item:
pre1040.pdf145.46 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84184

Title: TOPOLOGICAL INSTABILITY OF LAMINAR FLOWS FOR THE TWO-DIMENSIONAL NAVIER-STOKES EQUATION WITH CIRCULAR ARC NO-SLIP BOUNDARY CONDITIONS
Authors: Yoneda, Tsuyoshi Browse this author
Keywords: Navier-Stokers equation
laminar flow
no-slip boundary condition
Issue Date: 17-Sep-2013
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1040
Start Page: 1
End Page: 24
Abstract: In general, before separating from a boundary, the flow moves toward reverse direction near the boundary against the laminar flow direction. Here in this paper, creation of the reverse flow phenomena (in a mathematical sense) is observed. More precisely, in the non-stationary two-dimensional Navier-Stokes equation with circular arc no-slip boundary conditions and diffusing laminar initial data (we de ne them rigorously in the paper), topologically changing flow, namely, instability is observed.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69844
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University